# SDR ASOA2015112814165

- Difficulty date: November 28, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT, FUSELAGE SIDE, ASD DOOR HINGE LUG LAND GOUGED, COMPLIED WITH REO 670-53-21-582-01. FOUND TO BE WITHIN LIMITS IAW REO 670-53-21-582-01 FOR TYPE IV REPAIR.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH ECTC REO 670-53-21-58201.
